- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im a very active person. i eat 3 meals a day and some small snacks inbetween. i can eat all i want and lose weight. the only way i have ever gained ...
1 answer • 5 Jan 2011
I just started taken this medicine..Vagifem 10mg. will it make a person gain weight..
1 answer • 7 Apr 2012
My dr. suggested it for some mild nerve pain after a surgery but I understand that weight gain is one of the most frequent side effects. I'm ...
3 answers • 21 May 2013
I am a Weight Watcher and very successful. I do not wish to ruin all my hard work if this med adds lbs. Have not tried it yet due to that main ...
3 answers • 1 Nov 2013
I have read a lot about weight gain with this drug. I have maintained the same body weight (low/normal) for most of my adult life. I am 56. I would ...
1 answer • 1 May 2014